# SDR ASAA2022062538797

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 955 hours, 269 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Processor
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH "PWS FAIL" AND "WXR FAIL" ILLUMINATED AFTER TAKEOFF. GROUNDED - YES. VERIFIED WX FAIL-LOGGED 34-43100 WXR PROCESSOR 1 FAULT RESET WX RADAR SYSTEM WX RADAR OPS NORMAL- NO ACTIVE FAULTS OK FOR SERVICE REF B737-9 IFIM 34--41-00-710-801.
